MathSciNet Relay Station
MathSciNet bibliographic data
MR1874154 62G05 (62F15)
Arnold, Barry C.; Castillo, Enrique; Sarabia, José María Conditionally specified distributions: an introduction. With comments and a rejoinder by the authors. Statist. Sci. 16 (2001), no. 3, 249–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement